W.Y.C. Chen,
The spt-function of Andrews,
In: A. Claesson, M. Dukes, S. Kitaev, D. Manlove and K. Meeks (eds.),
Surveys in Combinatorics 2017, 141-203,
Cambridge Univ. Press, Cambridge, 2017.

Cited by

  1. W.Y. C. Chen, D.X.Q. Jia and L.X.W. Wang, Higher order Turán inequalities for the partition function, Trans. Amer. Math. Soc. 372(3) (2019), 2143-2165.

  2. W. Craig and A. Pun, A note on the higher order Turán inequalities for k-regular partitions, Research in Number Theory, 2021.

  3. W. Craig and A.Y. Pun, Higher order Turán inequalities for k-regular partitions. Sém. Lothar. Combin. 84B (2020) Art. 21.

  4. M.L. Dawsey, R. Masri, Effective bounds for the Andrews spt-function, Forum Math. 31(3) (2019), 743-767.

  5. J.J.W. Dong, K.Q. Ji and D.X.Q. Jia, Turán inequalities for the broken k-diamond partition function, arXiv:2206.09512.

  6. H. Ellers, M. Kenney, R. Masri, and W.-L. Tsai, Effective bounds for traces of singular moduli, J. Number Theory 212 (2020) 1–17.

  7. K. Gomez and E. Zhu, Bounds for coefficients of the f(q) mock theta function and applications to partition ranks, J. Number Theory 226 (2021) 1-23.

  8. O.E. González, Effective estimates for the smallest parts function, arXiv:2006.15504.

  9. J.J. Guo, Higher order Turán inequalities for Boros-Moll sequences, Proc. Amer. Math. Soc. 150(8) (2022) 3323–3333.

  10. N. Khaochim, R. Masri, W.-L. Tsai, An effective bound for the partition function, Res. Number Theory 5(1) (2019), Art. 14, 25 pp.

  11. H. Larson and I. Wagner, Hyperbolicity of the partition Jensen polynomials, Res. Number Theory 5(2) (2019), Art. 19, 12 pp.

  12. E.Y.S. Liu and H.W.J. Zhang, Inequalities for the overpartition function, Ramanujan J. 54(3) (2021) 485–509.

  13. R. Mao, Inequalities between first moments of $M_2$-rank and crank for overpartitions, Ramanujan J., to appear.

  14. R. Mao, On the non-negativity of the spt-crank for partitions without repeated odd parts, J. Number Theory 190 (2018) 72-85.

  15. D. Tang, A conjecture of Baruah and Begum on the smallest parts function of restricted overpartitions. arXiv:2201.01642.

  16. L.X.W. Wang, Higher order Turán inequalities for combinatorial sequences, Adv. in Appl. Math. 110 (2019), 180-196.

  17. L. Wang and Y. Yang, Moments of ranks and cranks, and quotients of Eisenstein series and the Dedekind eta function, arXiv:1902.00361.

  18. L. Wang and Y. Yang, The smallest parts function associated with $\omega(q)$, arXiv:1812.00379.